# SDR UALA2012020600710

- Difficulty date: February 3, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 46,234 hours, 5,647 cycles
- Engine: Pwa PW40903
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT INTERPHONE AUTOMATICALLY GOES TO -OFF HOOK - BUSY- WHILE IN CRADLE.  WHEN THE COCKPIT INTERPHONE IS IN THE CRADLE MORE THAN 30 SECS THE PHONE GOES TO BUSY SIGNAL.  FOUND HANDSET CRADLE MAGNET MISSING, REMOVED DOOR 1R HANDSET CRADLE MAGNET, AND SECURED IN COCKPIT HANDSET CRADLE AND OPS CHK.  ALL FUNCTION IS GOOD.  DOOR 1R INTERPHONE IS BAD NOW.
